BibTeX record journals/ibmsj/Welch65

download as .bib file

@article{DBLP:journals/ibmsj/Welch65,
  author    = {Peter D. Welch},
  title     = {On the Reliability of Polymorphic Systems},
  journal   = {{IBM} Syst. J.},
  volume    = {4},
  number    = {1},
  pages     = {43--52},
  year      = {1965},
  url       = {https://doi.org/10.1147/sj.41.0043},
  doi       = {10.1147/sj.41.0043},
  timestamp = {Fri, 13 Mar 2020 14:38:41 +0100},
  biburl    = {https://dblp.org/rec/journals/ibmsj/Welch65.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics